Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 979170, 7 pages
http://dx.doi.org/10.1155/2014/979170
Research Article

A Note on Best Approximation in 0-Complete Partial Metric Spaces

1Università degli Studi di Palermo, Dipartimento di Matematica e Informatica, Via Archirafi 34, 90123 Palermo, Italy
2Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 23 May 2014; Accepted 28 August 2014; Published 23 October 2014

Academic Editor: Erdal Karapınar

Copyright © 2014 Marta Demma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marta Demma, Mohamed Jleli, Bessem Samet, and Calogero Vetro, “A Note on Best Approximation in 0-Complete Partial Metric Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 979170, 7 pages, 2014. doi:10.1155/2014/979170